# SDR SCNA98705

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, THE RIGHT SIDE UNDER FLOORBOARD NUMBER 9 UNDER INBOARD SEAT TRACK HAS HOLE AND DRILL BIT TRACK MARKS.  REMOVED DAMAGED INTERCOASTAL.  MATERIAL ID 7075 T6 .03.  FABRICATED REPAIR PER ORIGINAL PART.  ALODINED AND PRIMED SRM 51-10-02.  INSTALLED REPAIR PART AT NUMER 9 INTERCOASTAL PER SRM 513002
